MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. MARKSMAN; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55160-1030
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
The marksman catheter tip sheared during procedure.After completion of a cerebral angiogram and thrombectomy when the marksman catheter was removed, it was noted that the tip had sheared.It was removed intact with no complications to the patient.Manufacturer response for catheter, continuous flush, marksman (per site reporter).The rep is aware and plans to pick up the device.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC.
9775 toledo way
irvine CA 92618
MDR Report Key10717946
Report Number10717946
Device Sequence Number16980628
Product Code KRA
UDI-Device Identifier00847536026278
UDI-Public(01)00847536026278(17)230810(10)220523545
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/15/2020
Report Date (Section F) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55160-1030
Device Lot Number220523545
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight63
Date Report Sent to FDA10/15/2020